Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 201, NWS Bismarck, ND

August 1, 2016Emmons County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 1, 2016, 4:21 PM CDT for Emmons County, North Dakota. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2016, 4:21 PM CDT (21:21 UTC)
Expired
Aug 1, 2016, 5:15 PM CDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Emmons County, ND

The radar

The Bismarck radar (KBIS), 85 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:25 PM CDTFUNNEL CLOUD1 W Strasburg, NDBRIEF FUNNEL CLOUD NEAR STRASBURG.
Aug 1, 4:25 PM CDTFUNNEL CLOUD1 Wsw Strasburg, NDBRIEF FUNNEL CLOUD NEAR STRASBURG.
Aug 1, 4:27 PM CDTHAIL 1.253 Ne Strasburg, NDHAIL ONGOING LAST 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 3:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-388 J/kg
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS53 KBIS 012121
SVRBIS
NDC029-012215-
/O.NEW.KBIS.SV.W.0201.160801T2121Z-160801T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
421 PM CDT MON AUG 1 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 515 PM CDT

* AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  STRASBURG...OR 8 MILES SOUTHEAST OF LINTON...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN EMMONS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4609 10023 4625 10022 4630 9992 4628 9992
      4628 9988 4605 9988
TIME...MOT...LOC 2121Z 267DEG 9KT 4619 10010 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
3 follow-up statements
626 
WWUS53 KBIS 012133
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
433 PM CDT MON AUG 1 2016

NDC029-012215-
/O.CON.KBIS.SV.W.0201.000000T0000Z-160801T2215Z/
EMMONS ND-
433 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN EMMONS COUNTY...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
STRASBURG...OR 8 MILES SOUTHEAST OF LINTON...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 427 PM CDT...HALF DOLLAR SIZE
         HAIL WAS REPORTED 3 MILES NORTHEAST OF STRASBURG. A FUNNEL
         CLOUD WAS ALSO REPORTED BY THE PUBLIC 1 MILE WEST OF
         STRASBURG AROUND 425 PM CDT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4609 10023 4625 10022 4630 9992 4628 9992
      4628 9988 4605 9988
TIME...MOT...LOC 2131Z 275DEG 7KT 4617 10012 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

CJS
722 
WWUS53 KBIS 012150
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT MON AUG 1 2016

NDC029-012215-
/O.CON.KBIS.SV.W.0201.000000T0000Z-160801T2215Z/
EMMONS ND-
450 PM CDT MON AUG 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN EMMONS COUNTY...

AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
STRASBURG...OR 13 MILES SOUTHEAST OF LINTON...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF SOUTHEASTERN EMMONS COUNTY SOUTHEAST OF STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4609 10023 4617 10021 4628 9988 4605 9988
TIME...MOT...LOC 2149Z 285DEG 11KT 4613 10003 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

CJS
354 
WWUS53 KBIS 012215
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
515 PM CDT MON AUG 1 2016

NDC029-012225-
/O.EXP.KBIS.SV.W.0201.000000T0000Z-160801T2215Z/
EMMONS ND-
515 PM CDT MON AUG 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMONS COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4609 10023 4617 10021 4628 9988 4605 9988
TIME...MOT...LOC 2213Z 267DEG 9KT 4613 10003 

$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:43 PM CDT, 38 minutes earlier.

Area forecast discussion, Aug 1, 3:43 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
343 PM CDT MON AUG 1 2016

.UPDATE...
Issued at 341 PM CDT Mon Aug 1 2016

Severe thunderstorm watch 429 issued and valid until 11 pm cdt
Monday. Updates to text products imminent.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 221 PM CDT Mon Aug 1 2016

The latest water vapor imagery shows an upper low circulating over
central Manitoba with a couple of shortwave troughs migrating
through the cyclonic flow across central ND.

The main highlight in the short term period will be potential for
severe thunderstorms across the James River Valley through this
evening. Uncertainty remains on how things may/will evolve as high
resolution convective allowing models differing on this. Main
players are a surface front/density gradient situated over the
James River Valley with dewpoints in the lower 70s as opposed to
60F-65F farther west. A mid level/700mb shortwave was noted near
Fort Yates, and this is forecast to slide atop the cold front this
afternoon/evening. This is in line with the latest SPC outlook
today with large hail, damaging winds, and heavy rainfall the
main threats. This is the main area we are monitoring.

Otherwise, very little if any precipitation expected west,
although a jet streak was seen sliding across northeast MT into
south central Manitoba. The right entrance region could induce
enough vertical motion for an isolated non severe thunderstorm
west.

For tonight and Tuesday, shortwave ridging takes control behind
our departing upper low and shortwave trough. Tuesday will see a
brief return to dry weather with highs in the 80s under sunny
conditions.

.LONG TERM...(Tuesday night through Monday)
Issued at 221 PM CDT Mon Aug 1 2016

Active weather increases Tuesday night and is full control
Wednesday, as another upper low now located just off of Vancouver
Island is forecast to migrate along the US/Canadian border. SPC
Day 3 already indicating a Slight Risk for Severe Thunderstorms
for all but western ND. Minot, Bismarck, and Jamestown per NSharp
soundings are all uncapped by 21z, with ample cape and shear present
ahead of slightly negatively tilted trough and ahead of a sharp
cold front. Good chance for severe weather to unfold given the
current scenario and setup. Will add a mention of severe wording
in the gridded forecast.

Breezy and cooler Thursday behind the system with highs in the
70s.

The pattern remains progressive and active, with another
mid/upper level transitory shortwave ridge Thursday night through
Friday producing dry and tranquil conditions. Although broad
ridging remains for most of the weekend, there will be enough
instability for a slight chance mention, but dry most of the time.
The GFS and ECMWF agree that Monday looks to be the best chance
for thunderstorms across western and central ND.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 221 PM CDT Mon Aug 1 2016

A cold front was moving east through North Dakota early this
afternoon, extending from the northeast corner of the state to the
south central. Showers and thunderstorms will develop along this
front later this afternoon, mainly just west of the James River
Valley. A few low clouds are still hanging around KBIS and KJMS,
leading to intermittent MVFR ceilings. These clouds should continue
to lift in the next few hours, giving way to VFR conditions for the
rest of the period. The only exception will be over KJMS with any
heavier thunderstorms that form in the 20-22z time frame. Expect a
few hours of breezy north to northwest winds behind the front this
afternoon.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...KS
SHORT TERM...KS
LONG TERM...KS
AVIATION...ZH
Hazardous weather outlook, Aug 1, 3:46 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT MON AUG 1 2016

NDZ023-025-034>037-042-045>048-050-051-022100-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED OVER SOUTH CENTRAL NORTH DAKOTA AND
THE JAMES RIVER VALLEY THROUGH EARLY TONIGHT. SOME SEVERE WITH
LARGE HAIL...DAMAGING WIND GUSTS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017>022-031>033-040-041-043-044-022100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
346 PM CDT MON AUG 1 2016 /246 PM MDT MON AUG 1 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT. SOME STORMS COULD BE SEVERE ALONG WITH HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Special weather statement, Aug 1, 2:53 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
253 PM CDT MON AUG 1 2016

NDZ036-037-012045-
STUTSMAN ND-KIDDER ND-
253 PM CDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KIDDER AND WEST
CENTRAL STUTSMAN COUNTIES UNTIL 345 PM CDT...

AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROBINSON...OR 19 MILES NORTHEAST OF STEELE...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PETTIBONE...ROBINSON...LAKE WILLIAMS AND HORSEHEAD LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4700 9980 4716 9990 4733 9955 4733 9951
      4707 9929
TIME...MOT...LOC 1953Z 247DEG 27KT 4711 9975

SCHILD
Special weather statement, Aug 1, 3:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT MON AUG 1 2016

NDZ023-012030-
WELLS ND-
306 PM CDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WELLS COUNTY UNTIL
330 PM CDT...

AT 305 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES EAST OF HURDSFIELD...OR 23 MILES SOUTH OF HARVEY...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HURDSFIELD...BOWDON AND CHASELEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4733 9992 4739 10003 4761 9970 4741 9949
TIME...MOT...LOC 2005Z 240DEG 20KT 4745 9978

SCHILD
Special weather statement, Aug 1, 3:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
320 PM CDT MON AUG 1 2016

NDZ046-047-012045-
LOGAN ND-EMMONS ND-
320 PM CDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LOGAN AND
NORTHEASTERN EMMONS COUNTIES UNTIL 345 PM CDT...

AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF LINTON...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF NORTHEASTERN EMMONS AND SOUTHWESTERN LOGAN COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4618 10013 4631 10031 4658 10000 4636 9970
TIME...MOT...LOC 2019Z 226DEG 21KT 4631 10015

CJS
Special weather statement, Aug 1, 3:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
352 PM CDT MON AUG 1 2016

NDZ046-012115-
EMMONS ND-
352 PM CDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EMMONS COUNTY UNTIL
415 PM CDT...

AT 352 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF STRASBURG...OR 5 MILES SOUTHEAST OF LINTON...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EMMONS COUNTY SOUTHEAST OF LINTON.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4626 10029 4641 9992 4629 9992 4628 9988
      4615 9988 4609 10019
TIME...MOT...LOC 2052Z 248DEG 12KT 4621 10015

CJS
Local storm report, Aug 1, 4:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM CDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             6 NE STRASBURG          46.19N 100.07W
08/01/2016  M1.00 INCH       EMMONS             ND   STORM CHASER

            MOSTLY SUB-SEVERE HAIL... A FEW LARGER STONES SIZE OF A
            QUARTER.

&&

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:11 PM CDTSpecial Weather StatementBISBillings34 min
Jul 31, 7:11 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward64 min
Jul 31, 7:54 PM CDTSevere Thunderstorm WarningBISMountrail, Ward66 min
Jul 31, 8:16 PM CDTAreal Flood AdvisoryBISMountrail3 hr
Jul 31, 8:19 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail42 min
Jul 31, 8:28 PM CDTSpecial Weather StatementBISBurke32 min
Jul 31, 9:01 PM CDTSpecial Weather StatementBISWard29 min
Jul 31, 9:07 PM CDTSpecial Weather StatementBISRenville23 min
Jul 31, 9:13 PM CDTSpecial Weather StatementBISRenville32 min
Jul 31, 9:32 PM CDTSpecial Weather StatementBISMountrail28 min
Aug 1, 2:52 AM CDTSpecial Weather StatementBISGolden Valley38 min
Aug 1, 3:06 AM CDTSpecial Weather StatementBISBowman, Slope39 min
Aug 1, 3:29 AM CDTSpecial Weather StatementBISBillings, Golden Valley46 min
Aug 1, 3:45 AM CDTSpecial Weather StatementBISBowman, Slope45 min
Aug 1, 3:58 AM CDTSpecial Weather StatementBISWilliams32 min
Aug 1, 4:25 AM CDTSpecial Weather StatementBISAdams, Billings, Bowman, Hettinger, Slope, Stark50 min
Aug 1, 8:31 AM CDTSpecial Weather StatementBISGrant29 min
Aug 1, 2:53 PM CDTSpecial Weather StatementBISKidder52 min
Aug 1, 3:00 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman45 min
Aug 1, 3:06 PM CDTSpecial Weather StatementBISWells24 min
Aug 1, 3:20 PM CDTSpecial Weather StatementBISEmmons25 min
Aug 1, 3:30 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Wells60 min
Aug 1, 3:46 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells44 min
Aug 1, 3:52 PM CDTSpecial Weather StatementBISEmmons23 min
Aug 1, 4:23 PM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells67 min
Aug 1, 4:29 PM CDTAreal Flood AdvisoryBISKidder, Stutsman3 hr
Aug 1, 4:52 PM CDTSpecial Weather StatementBISAdams38 min
Aug 1, 5:27 PM CDTSevere Thunderstorm WarningBISKidder, Logan, Stutsman63 min
Aug 1, 5:30 PM CDTSpecial Weather StatementBISGrant30 min
Aug 1, 6:17 PM CDTSpecial Weather StatementBISSioux43 min
Aug 1, 6:26 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman39 min
Aug 1, 6:43 PM CDTSpecial Weather StatementBISFoster32 min
Aug 1, 6:47 PM CDTSpecial Weather StatementBISDickey43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.